Alert archive / Colorado / Special Weather Statements in 2016

Special Weather Statement, NWS Pueblo, CO

August 6, 2016Baca County, Colorado

NWS Pueblo, CO issued this special weather statement at Aug 6, 2016, 5:26 PM MDT for Baca County, Colorado. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2016, 5:26 PM MDT (23:26 UTC)
Expired
Aug 6, 2016, 6:15 PM MDT
In force
49 min
Issued by
NWS Pueblo, CO

County Baca County, CO

The radar

The Pueblo radar (KPUX), 179 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.4 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2016-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2016-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -126 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
773 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-126 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

982 
WWUS85 KPUB 062326
SPSPUB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
526 PM MDT SAT AUG 6 2016
 
COZ099-070015-
SPRINGFIELD VICINITY/BACA COUNTY CO-
526 PM MDT SAT AUG 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BACA COUNTY UNTIL 615 PM
MDT...

AT 526 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PRITCHETT...OR 10 MILES WEST OF SPRINGFIELD...MOVING EAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...PRITCHETT AND VILAS. 

LAT...LON 3728 10292 3753 10288 3754 10230 3724 10233
TIME...MOT...LOC 2326Z 274DEG 23KT 3744 10280 

$$

EP

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Aug 6, 3:30 PM MDT, 1 hour 56 minutes earlier.

Area forecast discussion, Aug 6, 3:30 PM MDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
330 PM MDT SAT AUG 6 2016

.SHORT TERM...(This evening through Sunday)
Issued at 240 PM MDT Sat Aug 6 2016

...Potential for locally heavy rainfall continues...

Current water vapor imagery and upper air analysis continues to
indicate south central and southeast Colorado within the monsoonal
moisture plume, with 12Z NCEP charts indicating PWATS ranging from 1
to 1.5 inches (around 160 percent of normal) across the region this
morning. Water vapor imagery is also indicating one embedded wave
lifting out across northeast Colorado with another disturbance
moving across the southeastern mountains at this time. Regional
radars indicating isolated to scattered showers and storms with the
best coverage across the Pikes Peak region and the Southern Sangre
de Cristo mountains and Raton Mesa region at this time.

Tonight...Thunderstorm coverage and intensity remains the biggest
concern and question across the area, though latest models (save
HRRR which continues to bring another round of storms across the
Pikes Peak region later this evening) are starting to come into
better agreement of storms across the eastern mountains and
immediate adjacent plains continuing to spread east north east
through the late afternoon and out across the far southeast plains
and western Kansas overnight. SPC mesoanalysis indicating 500 to
1000 J/KG of CAPE over and near the higher terrain with 1500 to 3000
J/KG of CAPE across the eastern plains. Shear across the the plains
remains marginal for severe storm development, though can not rule
out a few stronger storms producing hail and gusty winds up to 50
mph across the plains this evening. Flash flooding potential across
the eastern half of district will remain high through the evening
and will keep current flash flood watch intact through midnight,
though could be cancelled early, especially for areas along the
CONTDVD.

Tomorrow...West southwest flow aloft continues across the region
with the bulk of monsoonal moisture plume shifting east across far
eastern Colorado and western Kansas. With that said, and no evident
disturbance to aid in convective development, should see less
coverage of storms across the area. There, however, will be enough
moisture to work with strong solar heating, to support isolated to
scattered showers and storms over and near the higher terrain
through the afternoon. Storms will have the potential for locally
heavy rainfall once again, though should not be as widespread and
will not issue a flash flood watch for tomorrow. However, localized
flash flooding will still be possible, especially if a stronger
storm moves across area burn scars or areas which have received
abundant rainfall over the past few days.

.LONG TERM...(Sunday night through Saturday)
Issued at 240 PM MDT Sat Aug 6 2016

Flow aloft gradually transitions to southwesterly which brings some
drier air into the area...and decreases precipitable waters some.
However...precipitable waters are still running from around normal
out west to above normal across the plains for Sunday and Monday.
Thus...the threat for heavy rainfall doesn't really go away...but
likely will become more isolated in coverage...especially as we
progress into Tuesday. Given the more isolated nature to this
potential for Sunday evening...will hold off any issuing any new
flash flood watches. However, those in and near burn scars and
urban areas should remain alert to this potential over the next
few days. Given the saturated conditions across some of the
interior mountain locations...there will be a continued localized
risk for flash flooding there as well.

As for the plains...where the the surface boundary lays up and
where low level jet intensifies and overruns the front will
dictate where the thunderstorms will maintain into the overnight
hours and where heaviest rain will fall. Models differ in how far
south the front pushes Sunday evening...with Nam12 laying it up
across the TX panhandle and NE NM by 03z Mon...while GFS is
farther north...closer to the southern CO border. Hunch is the
farther south solution will win out...but suspect there will be
another thunderstorm cluster or two that develops over the Palmer
Divide and Raton Ridge which will move eastward Sunday evening.
High CAPE/low shear suggests more of a marginal severe threat
across the plains Sunday evening. Sfc boundary is progged to shift
northward for Monday and sets up along/north of the Arkansas
river. Still decent CAPE to the north of the boundary...but weak
shear...so threat for stronger storms should decrease...but still
looks like a potential for heavy rain. Signals appear weaker in
terms of MCS development Monday night...so thunderstorms this day
may be more diurnally driven for SE CO.

Surface dew points start to drop back into the upper 30s and lower
40s by Tuesday across the mountains and adjacent plains.  This day
looks like the more typical scattered showers and thunderstorms over
the mountains with more isolated activity drifting eastward across
the southeast plains.

Monsoon moisture starts to increase for Wednesday and Thursday as
resurgence of moisture picked up out ahead of Earl starts to work
northward within the monsoon plume. Suspect Wednesday and Thursday
will be transitional days...with a gradual increase in
thunderstorm coverage over the mountains. Threat for locally heavy
rain will escalate again across the mountains.

Upper trof passing off to the north will send a front down through
southeast Colorado Thursday night.  This will increase low level
moisture for the plains again for Friday and Saturday and increase
the potential for thunderstorms for the southeast mountains and
plains. Meanwhile...ridging out west will shift the upper flow
out of the northwest towards the weekend which suggests some drier
air will work into western portions of the area as monsoon plume
shunts off to the southeast. -KT

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 240 PM MDT Sat Aug 6 2016

Mainly VFR conditions expected at COS, PUB and ALS over the next 24
hours, with brief MVFR/IFR conditions in showers and storms possible
through the afternoon and evening hours as storms over the higher
terrain spread east across the adjacent plains. Storms will have the
potential to produce heavy rainfall and localized flash flooding.
Best chances of storms affecting the terminals will be at COS and
PUB. Storms could spread east across the eastern plains through the
late evening, and could spread low clouds back across the eastern
mts, though not enough confidence in low cloud development to
include in COS or PUB tafs at this time. More afternoon storms
expected across the higher terrain tomorrow, with a few
possible storms spreading east across the terminals once again.

&&

.PUB Watches/Warnings/Advisories...
Flash Flood Watch until midnight MDT tonight for COZ058>068-
072>085-087-088.

&&

SHORT TERM...MW
LONG TERM...KT
AVIATION...MW
Hazardous weather outlook, Aug 6, 11:43 AM MDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1143 AM MDT SAT AUG 6 2016

COZ058>089-093>099-071745-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1143 AM MDT SAT AUG 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN WILL BE POSSIBLE
ACROSS ALL OF SOUTH CENTRAL AND SOUTHEAST COLORADO TODAY. STORMS
WILL DEVELOP OVER AND NEAR THE HIGHER TERRAIN THROUGH THE LATE
MORNING AND SPREAD EAST ACROSS THE AREA THROUGH THE AFTERNOON AND
EVENING.

FLASH FLOODING WILL REMAIN POSSIBLE THIS AFTERNOON THROUGH THE
EVENING HOURS. AREAS SEEING THE BEST CHANCES OF FLASH FLOODING
WILL BE OVER AND NEAR AREA BURN SCARS...URBAN AREAS...AND AREAS
WHICH HAVE RECEIVED HEAVY RAIN OVER THE LAST COUPLE OF DAYS.

ONE OR TWO OF THE STORMS...ESPECIALLY ACROSS THE EASTERN
PLAINS...COULD BECOME STRONG TO MARGINALLY SEVERE...AND PRODUCE
WIND GUSTS 50 TO 60 MPH ALONG WITH HAIL TO NEAR THE SIZE OF
QUARTERS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY AND
MONDAY. HEAVY RAINFALL IS EXPECTED BOTH DAYS. FLASH FLOODING IS
POSSIBLE OVER BURN SCARS AND LOCATIONS THAT HAVE SEEN HEAVY
RAINFALL ON PRIOR DAYS. A FEW STRONG THUNDERSTORMS ARE POSSIBLE
OVER THE EASTERN PLAINS, WITH LIGHTNING, GUSTY OUTFLOW WINDS AND
SMALL HAIL.

DRIER CONDITIONS ARE EXPECTED TO MOVE INTO COLORADO TUESDAY
THROUGH FRIDAY. GENERALLY DIURNALLY DRIVEN SHOWERS AND
THUNDERSTORMS ARE FORECAST FOR THE MOUNTAINS EACH DAY, WITH
MOVEMENT INTO THE INTERSTATE 25 CORRIDOR DURING THE EVENING HOURS
BEFORE DISSIPATING AFTER SUNSET. LOCALLY HEAVY RAINFALL, GUSTY
OUTFLOW WINDS AND LIGHTNING WILL BE THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE ACROSS ALL OF SOUTH CENTRAL AND SOUTHEAST COLORADO THIS
AFTERNOON AND TONIGHT.

23/23

In the hours before

Special weather statement, Aug 6, 3:31 PM MDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
331 PM MDT SAT AUG 6 2016

COZ086-062215-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
331 PM MDT SAT AUG 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PUEBLO COUNTY UNTIL
415 PM MDT...

AT 331 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF PUEBLO...MOVING SOUTHEAST AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NORTHEASTERN PUEBLO...AVONDALE AND PUEBLO DEPOT.

LAT...LON 3831 10466 3846 10454 3834 10422 3817 10434
TIME...MOT...LOC 2131Z 303DEG 11KT 3835 10454

EP
Special weather statement, Aug 6, 4:38 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
438 PM MDT SAT AUG 6 2016

COZ065-069-072-073-062315-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT CO-
438 PM MDT SAT AUG 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SAGUACHE AND SOUTHWESTERN
FREMONT COUNTIES UNTIL 515 PM MDT...

AT 437 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SAGUACHE...OR 49 MILES NORTH OF ALAMOSA...MOVING EAST AT 20 MPH.

HEAVY RAIN AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SAGUACHE AND VILLA GROVE.

LAT...LON 3807 10614 3820 10620 3833 10588 3814 10578
TIME...MOT...LOC 2237Z 248DEG 16KT 3817 10607

MW
Special weather statement, Aug 6, 4:50 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
450 PM MDT SAT AUG 6 2016

COZ099-062330-
SPRINGFIELD VICINITY/BACA COUNTY CO-
450 PM MDT SAT AUG 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BACA COUNTY UNTIL
530 PM MDT...

AT 449 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTHWEST OF PRITCHETT...OR 20 MILES NORTHWEST OF
SPRINGFIELD... MOVING EAST AT 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN BACA
COUNTY.

LAT...LON 3743 10303 3761 10305 3763 10273 3741 10269
TIME...MOT...LOC 2249Z 263DEG 8KT 3753 10296

EP
Special weather statement, Aug 6, 5:06 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
506 PM MDT SAT AUG 6 2016

COZ095-096-070030-
EASTERN KIOWA COUNTY CO-WESTERN KIOWA COUNTY CO-
506 PM MDT SAT AUG 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KIOWA COUNTY UNTIL 630 PM
MDT...

AT 505 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 11 MILES NORTH OF HASWELL TO 10 MILES EAST OF
BLUE LAKE. MOVEMENT WAS EAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
EADS...HASWELL...NEEOSHE RESERVOIR...SWEETWATER RESERVOIR...QUEENS
RESERVOIR AND NEEGRONDA RESERVOIR.

LAT...LON 3828 10316 3861 10317 3861 10256 3828 10256
TIME...MOT...LOC 2305Z 262DEG 24KT 3861 10309 3830 10307

EP
Special weather statement, Aug 6, 5:20 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
520 PM MDT SAT AUG 6 2016

COZ069-072-073-077-078-070000-
WET MOUNTAIN VALLEY BELOW 8500 FT CO-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO-
520 PM MDT SAT AUG 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SAGUACHE...SOUTH
CENTRAL FREMONT AND NORTHWESTERN CUSTER COUNTIES UNTIL 600 PM MDT...

AT 517 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES EAST OF VILLA GROVE...OR 52 MILES NORTH OF ALAMOSA...MOVING
NORTHEAST AT 15 MPH. THIS STORM WILL MOVE OVER SOUTHERN PORTIONS OF
THE HAYDEN PASS AND DUCKETT BURN SCARS.

WINDS IN EXCESS OF 40 MPH AND BRIEF MODERATE RAINFALL WILL BE
POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
SAGUACHE...SOUTH CENTRAL FREMONT AND NORTHWESTERN CUSTER COUNTIES.

LAT...LON 3817 10587 3827 10592 3838 10571 3821 10559
TIME...MOT...LOC 2317Z 245DEG 11KT 3823 10582

MW
Special weather statement, Aug 6, 5:26 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
526 PM MDT SAT AUG 6 2016

COZ099-070015-
SPRINGFIELD VICINITY/BACA COUNTY CO-
526 PM MDT SAT AUG 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BACA COUNTY UNTIL 615 PM
MDT...

AT 526 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PRITCHETT...OR 10 MILES WEST OF SPRINGFIELD...MOVING EAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...PRITCHETT AND VILAS.

LAT...LON 3728 10292 3753 10288 3754 10230 3724 10233
TIME...MOT...LOC 2326Z 274DEG 23KT 3744 10280

EP

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 6:31 PM MDTAreal Flood AdvisoryPUBBaca, Prowers3 hr
Aug 5, 8:42 PM MDTAreal Flood AdvisoryPUBBaca, Las Animas2 hr
Aug 5, 9:29 PM MDTAreal Flood AdvisoryPUBBaca2 hr
Aug 6, 3:31 PM MDTSpecial Weather StatementPUBPueblo44 min
Aug 6, 4:38 PM MDTSpecial Weather StatementPUBSaguache37 min
Aug 6, 4:50 PM MDTSpecial Weather StatementPUBBaca40 min
Aug 6, 5:06 PM MDTSpecial Weather StatementPUBKiowa84 min
Aug 6, 5:20 PM MDTSpecial Weather StatementPUBFremont40 min

Nearby

Special Weather Statements in Colorado, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.